Journal of Applied Mathematics

Existence and Exponential Stability of Equilibrium Point for Fuzzy BAM Neural Networks with Infinitely Distributed Delays and Impulses on Time Scales

Yongkun Li, Lijie Sun, and Li Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By using the fixed point theorem and constructing a Lyapunov functional, we establish some sufficient conditions on the existence, uniqueness, and exponential stability of equilibrium point for a class of fuzzy BAM neural networks with infinitely distributed delays and impulses on time scales. We also present a numerical example to show the feasibility of obtained results. Our example also shows that the described time and continuous neural time networks have the same dynamic behaviours for the stability.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 721586, 17 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305651

Digital Object Identifier
doi:10.1155/2014/721586

Zentralblatt MATH identifier
07010723

Citation

Li, Yongkun; Sun, Lijie; Yang, Li. Existence and Exponential Stability of Equilibrium Point for Fuzzy BAM Neural Networks with Infinitely Distributed Delays and Impulses on Time Scales. J. Appl. Math. 2014 (2014), Article ID 721586, 17 pages. doi:10.1155/2014/721586. https://projecteuclid.org/euclid.jam/1425305651


Export citation

References

  • B. Kosko, “Bidirectional associative memories,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 18, no. 1, pp. 49–60, 1988.
  • Y. Li, “Existence and stability of periodic solution for BAM neural networks with distributed delays,” Applied Mathematics and Computation, vol. 159, no. 3, pp. 847–862, 2004.
  • Q. Zhou, “Global exponential stability of BAM neural networks with distributed delays and impulses,” Nonlinear Analysis: Real World Applications, vol. 10, no. 1, pp. 144–153, 2009.
  • B. Zheng, Y. Zhang, and C. Zhang, “Global existence of periodic solutions on a simplified BAM neural network model with delays,” Chaos, Solitons & Fractals, vol. 37, no. 5, pp. 1397–1408, 2008.
  • Y. Xia, J. Cao, and M. Lin, “New results on the existence and uniqueness of almost periodic solution for BAM neural networks with continuously distributed delays,” Chaos, Solitons & Fractals, vol. 31, no. 4, pp. 928–936, 2007.
  • L. Zhang and L. Si, “Existence and exponential stability of almost periodic solution for BAM neural networks with variable coefficients and delays,” Applied Mathematics and Computation, vol. 194, no. 1, pp. 215–223, 2007.
  • C. Liu, C. Li, and X. Liao, “Variable-time impulses in BAM neural networks with delays,” Neurocomputing, vol. 74, no. 17, pp. 3286–3295, 2011.
  • Y. Li, “Global exponential stability of BAM neural networks with delays and impulses,” Chaos, Solitons & Fractals, vol. 24, no. 1, pp. 279–285, 2005.
  • Y. Li and X. Fan, “Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients,” Applied Mathematical Modelling, vol. 33, no. 4, pp. 2114–2120, 2009.
  • J. H. Park, C. H. Park, O. M. Kwon, and S. M. Lee, “A new stability criterion for bidirectional associative memory neural networks of neutral-type,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 716–722, 2008.
  • J. Liu and G. Zong, “New delay-dependent asymptotic stability conditions concerning BAM neural networks of neutral type,” Neurocomputing, vol. 72, no. 10–12, pp. 2549–2555, 2009.
  • T. Yang, L.-B. Yang, C. W. Wu, and L. O. Chua, “Fuzzy cellular neural networks: theory,” in Proceedings of the 4th IEEE International Workshop on Cellular Neural Networks, and Their Applications (CNNA '96), pp. 181–186, June 1996.
  • T. Huang, “Exponential stability of fuzzy cellular neural networks with distributed delay,” Physics Letters A, vol. 351, no. 1-2, pp. 48–52, 2006.
  • K. Yuan, J. Cao, and J. Deng, “Exponential stability and periodic solutions of fuzzy cellular neural networks with time-varying delays,” Neurocomputing, vol. 69, no. 13–15, pp. 1619–1627, 2006.
  • Q. Zhang and R. Xiang, “Global asymptotic stability of fuzzy cellular neural networks with time-varying delays,” Physics Letters A, vol. 372, no. 22, pp. 3971–3977, 2008.
  • Q. Song and J. Cao, “Dynamical behaviors of discrete-time fuzzy cellular neural networks with variable delays and impulses,” Journal of the Franklin Institute, vol. 345, no. 1, pp. 39–59, 2008.
  • J. Wang and J. G. Lu, “Global exponential stability of fuzzy cellular neural networks with delays and reaction-diffusion terms,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 878–885, 2008.
  • Y. Li, L. Yang, and W. Wu, “Periodic solutions for a class of fuzzy BAM neural networks with distributed delays and variable coefficients,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 5, pp. 1551–1565, 2010.
  • Y. Liu and W. Tang, “Exponential stability of fuzzy cellular neural networks with constant and time-varying delays,” Physics Letters A, vol. 323, no. 3-4, pp. 224–233, 2004.
  • C. Li, Y. Li, and Y. Ye, “Exponential stability of fuzzy Cohen-Grossberg neural networks with time delays and impulsive effects,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 11, pp. 3599–3606, 2010.
  • Y. Li and C. Wang, “Existence and global exponential stability of equilibrium for discrete-time fuzzy BAM neural networks with variable delays and impulses,” Fuzzy Sets and Systems, vol. 217, pp. 62–79, 2013.
  • T. Huang, C. Li, and Z. Zeng, “A domain attraction criterion for interval fuzzy neural networks,” Computers & Mathematics with Applications, vol. 58, no. 3, pp. 508–513, 2009.
  • Z. Zhang and K. Liu, “Existence and global exponential stability of a periodic solution to interval general Bidirectional Associative Memory (BAM) neural networks with multiple delays on time scales,” Neural Networks, vol. 24, no. 5, pp. 427–439, 2011.
  • Y. Li, X. Chen, and L. Zhao, “Stability and existence of periodic solutions to delayed Cohen-Grossberg BAM neural networks with impulses on time scales,” Neurocomputing, vol. 72, no. 7–9, pp. 1621–1630, 2009.
  • Y. Li and S. Gao, “Global exponential stability for impulsive BAM neural networks with distributed delays on time scales,” Neural Processing Letters, vol. 31, no. 1, pp. 65–91, 2010.
  • Y. Li and K. Zhao, “Robust stability of delayed reaction-diffusion recurrent neural networks with Dirichlet boundary conditions on time scales,” Neurocomputing, vol. 74, no. 10, pp. 1632–1637, 2011.
  • Y. K. Li, K. H. Zhao, and Y. Ye, “Stability of reaction-diffusion recurrent neural networks with distributed delays and neumann boundary conditions on time scales,” Neural Processing Letters, vol. 36, no. 3, pp. 217–234, 2012.
  • Y. Li, L. Yang, and W. Wu, “Anti-periodic solutions for a class of Cohen-Grossberg neutral networks with time-varying delays on time scales,” International Journal of Systems Science, vol. 42, no. 7, pp. 1127–1132, 2011.
  • B. Zhou, Q. Song, and H. Wang, “Global exponential stability of neural networks with discrete and distributed delays and general activation functions on time scales,” Neurocomputing, vol. 74, no. 17, pp. 3142–3150, 2011.
  • Y. K. Li, L. Yang, and L. J. Sun, “Existence and exponential stability of an equilibrium point for fuzzy BAM neural networks with time-varying delays in leakage terms on time scales,” Advances in Difference Equations, vol. 2013, article 218, 2013.
  • Y. Li and T. Zhang, “Global exponential stability of fuzzy interval delayed neural networks with impulses on time scales,” International Journal of Neural Systems, vol. 19, no. 6, pp. 449–456, 2009.
  • Q. H. Zhang, L. H. Yang, and D. X. Liao, “Existence and globally exponential stability of equilibrium for fuzzy BAM neural networks with distributed delays and impulse,” Advances in Difference Equations, vol. 2011, article 8, 2011.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2001. \endinput